<  Back to the Polytechnique Montréal portal

Items published in "2009"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: Z
Number of items: 3.

Z

Zhang, L., & Boukas, E.-K. (2009). Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities. Automatica, 45(2), 463-468. External link

Zhang, L., Boukas, E.-K., & Shi, P. (2009). Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time. International Journal of Control, 82(2), 378-388. External link

Zhang, L., Boukas, E.-K., & Shi, P. (2009). H model reduction for discrete-time Markov jump linear systems with partially known transition probabilities. International Journal of Control, 82(2), 343-351. External link

List generated on: Thu Apr 18 07:08:25 2024 EDT